Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 186, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 7:56 PM CDT for 6 counties in Minnesota. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2008, 7:56 PM CDT (00:56 UTC)
- Expired
- Jul 11, 2008, 9:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Anoka County, MN, Carver County, MN, Chisago County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 56 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:15 PM CDT | TSTM WND DMG | Rush City, MN | SCATTERED TREES AND POWER LINES DOWNED. |
| Jul 11, 8:19 PM CDT | TSTM WND GST 58 | 4 S Brooklyn Park, MN | 58 MPH WIND GUST RECORDED AT CRYSTAL AIRPORT. |
| Jul 11, 8:26 PM CDT | TSTM WND DMG | 3 Se Blaine, MN | 4 TO 6 INCH TREE LIMBS SNAPPED OFF 1 MILE EAST OF LEXINGTON AND 35W INTERSECTION. |
| Jul 11, 8:27 PM CDT | TSTM WND DMG | 1 N Hilltop, MN | 7 INCH DIAMETER TREES DOWN AT HWY 65 AND I694. |
| Jul 11, 8:44 PM CDT | TSTM WND DMG | 1 N St Paul, MN | 6 INCH BRANCH DOWNED AT INTERSECTION OF RICE AND PENNSYLVANIA. |
| Jul 11, 8:55 PM CDT | TSTM WND DMG | South St Paul, MN | A FEW TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2916 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 120057
SVRMPX
MNC003-019-025-053-123-163-120200-
/O.NEW.KMPX.SV.W.0186.080712T0056Z-080712T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
EASTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 900 PM CDT
* AT 755 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTH OF HANOVER TO ROCKFORD TO 12 MILES WEST OF VICTORIA...
AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS INCLUDE...
HANOVER...
INDEPENDENCE...
LORETTO...
CORCORAN...
MAPLE PLAIN...
ROGERS...
MINNEAPOLIS...
SAINT PAUL...
MOUND...
DAYTON...
VICTORIA...
MAPLE GROVE...
CARVER...
MUCH OF THE TWIN CITIES METRO...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4529 9276 4505 9279 4494 9273 4478 9281
4478 9301 4495 9308 4479 9330 4481 9356
4467 9375 4510 9374 4525 9351 4541 9351
4541 9304 4555 9303 4556 9313 4571 9313
4570 9285 4557 9287 4557 9276 4545 9265
TIME...MOT...LOC 0056Z 270DEG 40KT 4527 9366 4509 9367
4484 9389
$$1 follow-up statement
000
WWUS53 KMPX 120143
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT FRI JUL 11 2008
MNC003-019-025-053-123-163-120200-
/O.CON.KMPX.SV.W.0186.000000T0000Z-080712T0200Z/
CHISAGO MN-ANOKA MN-WASHINGTON MN-HENNEPIN MN-RAMSEY MN-CARVER MN-
843 PM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN CARVER...RAMSEY...EASTERN HENNEPIN...WASHINGTON...
EASTERN ANOKA AND CHISAGO COUNTIES...
AT 842 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 65 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF BRANCH TO CENTERVILLE TO 3 MILES
SOUTHEAST OF EDEN PRAIRIE...AND MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE WOODLAND...WAYZATA...SPRING
LAKE PARK...SCANDIA...OAK PARK HEIGHTS...OAK PARK...MINNETONKA...
MEDICINE LAKE...LILYDALE AND LEXINGTON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4528 9277 4492 9274 4478 9281 4478 9301
4495 9308 4479 9330 4481 9357 4467 9375
4505 9348 4541 9304 4555 9303 4556 9313
4571 9313 4570 9285 4557 9287 4557 9276
4545 9265
TIME...MOT...LOC 0143Z 270DEG 40KT 4552 9285 4517 9299
4482 9339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:50 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 11, 5:50 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 550 PM CDT FRI JUL 11 2008 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED AT 245 PM CDT FRI JUL 11 2008/ STRONG UPPER LEVEL TROUGH ALONG WITH A POTENT COLD FRONT...WILL PUSH ACROSS MUCH OF THE UPPER MIDWEST THIS EVENING AND OVERNIGHT. TSRA EXPECTED TO FIRE ALONG THE COLD FRONT AND TREK EAST OVER INTO WESTERN WISCONSIN TONIGHT. SFC TEMPS HAVE SOARED INTO THE UPPER 80S AND LOWER 90S AHEAD OF THE FRONT OVER WEST CENTRAL MN. LAPSWRF MODEL HAS TSRA DEVELOPING AND BECOMES MORE WIDESPREAD BETWEEN 23Z-02Z OVER EAST CENTRAL MN. THE INTIAL SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND TORRENTIAL RAINS. A FEW DECRETE SUPERCELLS COULD PRODUCE TORNADOES. EXPECT MORE OF A LINEAR LINE OF TSRA OCCURRING LATER THIS EVENING/OVERNIGHT. PRECIP WATER VALUES INCREASE TO OVER 2.00 INCHES. WET BULB ZERO ARE OVER 12000 FEET. CAP STRENGTH(INHIBITION FOR DEVELOPMENT OF TSRA) REMAINS FAIRLY STRONG ACROSS MUCH OF THE FORECAST AREA AT THIS TIME. AIRMASS SHOULD RAPIDLY DESTABLIZED IN THE VICINITY AND JUST AHEAD OF THE COLD FRONT. PRECIP MOVING OUT OF CWA OVERNIGHT...THEN A DRY WEATHER PATTERN OVER THE NEXT FEW DAYS. DRY NORTHWEST AIR FLOW PREVAILING OVER THE UPPER MIDWEST THROUGH MONDAY. MEDIUM AND LONG RANGE MODELS...ALL INDICATE A RATHER UNSETTLED WEATHER PATTERN OVER THE UPPER MIDWEST WITH SEVERAL WEAK SHORT WAVE TROUGH MOVING THROUGH THE WESTERLY FLOW. && .AVIATION.../00Z TAF ISSUANCE/ MAIN TAF CONCERNS HAVE TO DO WITH N TO S ORIENTED LINE OF STORMS MARCHING ACRS MN ATTM. LINE MORE SOLID OVER THE NRN HALF OF THE FA...AFFECTING MAINLY STC...BUT BKN CONVECTION BEGINNING TO FILL IN OVR SWRN MN...WHICH WILL EVENTUALLY AFFECT THE REST OF THE TAF SITES...EXCEPT AXN. TIMING HAS SLOWED DOWN A BIT...WITH MSP LIKELY TO BE AFFECTED AROUND/JUST AFT SUNSET. CONVECTION SHUD CLEAR ALL THE TAF SITES BY 06Z. THE LINE OF STORMS COULD PRODUCE VERY GUSTY WINDS AND PSBLY SOME HAIL AS THEY PASS. GUSTY WINDS IN PRETTY MUCH ALL THE TAFS...BUT ATTM...HAVE NOT INCLUDED ANY GR/GS IN ANY OF THEM. WILL CONT TO MONITOR TO SEE IF INCLUSION NEEDED IN UPDATES OR RIGHT BEFORE TAF ISSUANCE. AS CDFNT PASSES...WINDS WILL SHIFT TO A W TO NW DIRN...REMAINING GUSTY THRU THE ENTIRE TAF PD. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JVM/KAT
Hazardous weather outlook, Jul 11, 5:34 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 PM CDT FRI JUL 11 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 122245- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 534 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE STORMS ARE LIKELY TO PRODUCE LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINS. ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY NORTH OF INTERSTATE 94 CORRIDOR OVER CENTRAL MINNESOTA PRIOR TO MIDNIGHT. THE THUNDERSTORMS ARE EXPECTED TO MOVE OVER WESTERN WISCONSIN AFTER 900 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA BEGINNING TUESDAY AND CONTINUING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS THE OUTLOOK AREA THIS EVENING. SKYWARN SPOTTER ACTIVATION MAYBE NEEDED DURING THE OVERNIGHT HOURS OVER WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Jul 11, 7:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
726 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 5 N WATKINS 45.39N 94.41W
07/11/2008 STEARNS MN TRAINED SPOTTER
FIFTEEN FOOT TREE DOWNED.
&&
AJZLocal storm report, Jul 11, 7:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST 1 SW LITTLE FALLS 45.97N 94.38W
07/11/2008 M62 MPH MORRISON MN TRAINED SPOTTER
62 MPH GUST RECORDED WITH DOZENS OF TREES DOWN IN
VICINITY.
&&
MKMLocal storm report, Jul 11, 7:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
729 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL DANUBE 44.79N 95.10W
07/11/2008 M0.88 INCH RENVILLE MN FIRE DEPT/RESCUE
&&
MKMLocal storm report, Jul 11, 7:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
737 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST 4 NNE HUTCHINSON 44.94N 94.35W
07/11/2008 E62 MPH MCLEOD MN MESONET
62 MPH WIND GUST MEASURED AT HOOK LAKE RD.
&&
MKMSpecial weather statement, Jul 11, 7:47 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 747 PM CDT FRI JUL 11 2008 MNZ053-060>063-069-070-WIZ014-023-024-120130- ANOKA-CHISAGO-DAKOTA-HENNEPIN-PIERCE-POLK-RAMSEY-SCOTT-ST. CROIX-WASHINGTON- 747 PM CDT FRI JUL 11 2008 ...SIGNIFICANT WEATHER ALERT FOR ANOKA...CHISAGO...DAKOTA... HENNEPIN...PIERCE...POLK...RAMSEY...SCOTT...ST. CROIX AND WASHINGTON COUNTIES UNTIL 830 PM CDT... AT 742 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF BIG LAKE TO 3 MILES SOUTHWEST OF FERNANDO. THESE STORMS WERE MOVING EAST AT 39 MPH. WINDS IN EXCESS OF 70 MPH...LARGE HAIL...AND ISOLATED TORNADOES HAVE BEEN OBSERVED WITH THIS LINE OF STORMS. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...AS WARNINGS WILL LIKELY BECOME NECESSARY IN THE NEAR FUTURE. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... ROGERS. ST FRANCIS. CEDAR. EAST BETHEL. THE LAKE MINNETONKA AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KAT
Local storm report, Jul 11, 7:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 4 SE BOCK 45.75N 93.50W
07/11/2008 KANABEC MN TRAINED SPOTTER
5 PINE TREES DOWNED UP TO 1 1/2 FT DIAMETER. SOME ON
POWER LINES. WIND GUST OF 48 MPH RECORDED.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:10 PM CDT | Tornado Warning | MPX | McLeod, Meeker | 39 min |
| Jul 11, 7:16 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Wright | 44 min |
| Jul 11, 7:24 PM CDT | Tornado Warning | MPX | Wright | 36 min |
| Jul 11, 7:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 47 min |
| Jul 11, 7:37 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 53 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec | 47 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 17 min |
| Jul 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 27 min |
| Jul 11, 8:10 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Sibley | 35 min |
| Jul 11, 8:19 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 56 min |
| Jul 11, 8:26 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 19 min |
| Jul 11, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 45 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 54 min |
| Jul 11, 8:46 PM CDT | Tornado Warning | MPX | Chisago, Washington | 20 min |
| Jul 11, 9:14 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 61 min |
| Jul 11, 9:29 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 61 min |
| Jul 11, 10:13 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 47 min |
| Jul 11, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 19 min |
| Jul 12, 3:45 AM CDT | Wind Advisory | MPX | Chippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift and 1 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.